# SDR UIE2008F00029

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B6F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Bs 2588 S46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUSELAGE INNER STRINGER CORROSION AT STA 2580, S46R. REPAIRED RT FUSELAGE INNER STRINGER AT STA 2588, S-46R, IAW 747-400F SRM 53-00-03, FIG 201 REV 48 AND EO NR 4463A209. (K)
